MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT PHENOLIC STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT PHENOLIC STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8601065
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the table raised up 6 inches off the floor during a procedure.Based on images received, the table collided with another device.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
It was reported "(b)(6) unconfirmed or (table s/n (b)(6)-table raised up 6 inches off the floor during a procedure.Need tech to investigate." two images were received of the issue faced by the customer.In the first image it is clear that something left a dent within the base cover of the table.In the second image it shows how the table was lifted off of the ground.The onsite investigation case was cancelled due to the account deeming the table to be fit for use.Due to this cancellation a technician was not able to go on site for additional investigation.Based on images provided by the customer, it can be determined that something was place on the base of the table which could have led to the unintended movement.Listed within the operator manual surgical mobile operating table models d 860, d 850, d 830, d 820, d770, d 760 (57445, rev ya) is a description of keeping objects off of the base cover because this can lead to damage to the table.A review of the device history was completed.According to the manufacturing dhr, the table was manufactured on 26 apr 2018 and met quality specifications prior to shipment.This issue was discovered during surgery, and there was no patient impact and no adverse event reported.This failure mode has not exceeded any threshold and will continue to be monitored.
 
Event or Problem Description

Brand Name
OPERON D 860 SEAT PHENOLIC STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
arsalan rizvi
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key23882935
Report Number0008010153-2025-00010
Device Sequence Number9464833
Product Code GDC
UDI-Device Identifier07613327170078
UDI-Public07613327170078
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8601065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown